Priceline

Zyrtec Cetirizine 10mg 10 Mini Tablets

$17.00 AUD

Skip to product information

Regular price $17.00 AUD
Sale price $17.00 AUD Regular price $0.00 AUD
Tax included. Shipping calculated at checkout.
New
Zyrtec Hayfever Allergy mini tablets contain cetirizine, which provides rapid acting 24 hour relief from the symptoms of hayfever allergies.

Description

Priceline

Zyrtec

Zyrtec Hayfever Allergy Mini Tablets provide fast powerful 24 hour relief of hayfever allergy symptoms, including:

Sneezing
Runny, itchy nose
Red, itchy and watery eyes
Post nasal drip

Adults and children over 12 years: 1 tablet every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed.

Zyrtec is effective against seasonal hayfever triggers, such as:

Grass Pollen
Tree Pollen
Weed Pollen

Cetirizine hydrochloride 10mg (per tablet).

Do not use for children under 12 years of age, or if you are hypersensitive to any of the ingredients. Ask your doctor before use if you? are pregnant or trying to become pregnant, are breastfeeding, have liver or kidney disease. If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor. Zyrtec may cause drowsiness. Avoid alcohol. If affected do not drive a vehicle or operate machinery. Keep to the recommended dose except on advice from your doctor/pharmacist. In the event of an overdose, seek medical attention immediately.

Dimensions

Product estimated dimensions:

Length 8 cm, Width 6 cm, Height 2 cm

Zyrtec Cetirizine 10mg 10 Mini Tablets

$17.00 AUD